# SDR SWAA2022031029061

- Difficulty date: June 10, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 41,646 hours, 24,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Part number: 7530159
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK AFT CARGO JUST O\B OF S27R HAS 5 NUTPLATE HOLES CORRODED JUST AFT OF STA 921. / REMOVED AND INSTALLED NEW FLOOR TRACK P/N 7530159 AT O/B OF STR 27R. RBL 13.8 FROM STA 887 TO STA 947 REF B737-700 SRM 51-40-02-0G-0 AND DW # 147A7500
